| Model Number |
MMT-751NAB |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
The customer reported via phone call that the buttons had to be to be double pushed.Customer¿s blood glucose level was unknown.Customer also reported that the screen was pretty scratched up and had rainbow effect.The device will not be returned for analysis.
Additional Manufacturer Narrative
Device received with intermittent button response due to flattened (escape and act ) button dome switch (no crease) and partial unlocked lcd keypad connector noted during visual inspect.Unable to perform all functional testing including the displacement, operating currents, a21 error test, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test due to buttons not responding.Device received with minor scratched lcd window.The p-cap locks into the reservoir compartment properly noted.